MathSciNet Relay Station
MathSciNet bibliographic data
MR224139 (36 #7185) 60.30
Sawyer, S. Uniform limit theorems for the maximum cummulative sum in probability. Trans. Amer. Math. Soc. 132 1968 363–367.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement